Counting cyclic quartic extensions of a number field
Journal de Théorie des Nombres de Bordeaux, Volume 17 (2005) no. 2, pp. 475-510.

In this paper, we give asymptotic formulas for the number of cyclic quartic extensions of a number field.

Nous donnons des formules asymptotiques pour le nombre d’extensions cycliques quartiques d’un corps de nombres général.

Published online:
DOI: 10.5802/jtnb.503
@article{JTNB_2005__17_2_475_0,
     author = {Henri Cohen and Francisco Diaz y Diaz and Michel Olivier},
     title = {Counting cyclic quartic extensions of a number field},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {475--510},
     publisher = {Universit\'e Bordeaux 1},
     volume = {17},
     number = {2},
     year = {2005},
     doi = {10.5802/jtnb.503},
     zbl = {1090.11068},
     mrnumber = {2211303},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.503/}
}
TY  - JOUR
TI  - Counting cyclic quartic extensions of a number field
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2005
DA  - 2005///
SP  - 475
EP  - 510
VL  - 17
IS  - 2
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.503/
UR  - https://zbmath.org/?q=an%3A1090.11068
UR  - https://www.ams.org/mathscinet-getitem?mr=2211303
UR  - https://doi.org/10.5802/jtnb.503
DO  - 10.5802/jtnb.503
LA  - en
ID  - JTNB_2005__17_2_475_0
ER  - 
%0 Journal Article
%T Counting cyclic quartic extensions of a number field
%J Journal de Théorie des Nombres de Bordeaux
%D 2005
%P 475-510
%V 17
%N 2
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.503
%R 10.5802/jtnb.503
%G en
%F JTNB_2005__17_2_475_0
Henri Cohen; Francisco Diaz y Diaz; Michel Olivier. Counting cyclic quartic extensions of a number field. Journal de Théorie des Nombres de Bordeaux, Volume 17 (2005) no. 2, pp. 475-510. doi : 10.5802/jtnb.503. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.503/

[1] S. Bosca, Comparing orders of Selmer groups. Jour. Théo. Nomb. Bordeaux 17 (2005), 467–473. | Numdam | MR: 2211302 | Zbl: 05016569

[2] H. Cohen, Advanced Topics in Computational Number Theory, Graduate Texts in Math. 193, Springer-Verlag, 2000. | MR: 1728313 | Zbl: 0977.11056

[3] H. Cohen, High precision computation of Hardy–Littlewood constants, preprint available on the author’s web page.

[4] H. Cohen, F. Diaz y Diaz, M. Olivier, On the density of discriminants of cyclic extensions of prime degree, J. reine angew. Math. 550 (2002), 169–209. | MR: 1925912 | Zbl: 1004.11063

[5] H. Cohen, F. Diaz y Diaz, M. Olivier, Cyclotomic extensions of number fields, Indag. Math. (N.S.) 14 (2003), 183–196. | MR: 2026813 | Zbl: 1056.11058

[6] H. Cohen, F. Diaz y Diaz, M. Olivier, Counting biquadratic extensions of a number field, preprint.

[7] H. Cohen, F. Diaz y Diaz, M. Olivier, Counting discriminants of number fields, submitted.

[8] B. Datskovsky, D. J. Wright, Density of discriminants of cubic extensions, J. reine angew. Math. 386 (1988), 116–138. | MR: 936994 | Zbl: 0632.12007

[9] J. Klüners, A counter-example to Malle’s conjecture on the asymptotics of discriminants, C. R. Acad. Sci. Paris 340 (2005), 411–414. | Zbl: 1083.11069

[10] S. Mäki, On the density of abelian number fields, Thesis, Helsinki, 1985. | MR: 791087 | Zbl: 0566.12001

[11] S. Mäki, The conductor density of abelian number fields, J. London Math. Soc. (2) 47 (1993), 18–30. | MR: 1200974 | Zbl: 0727.11041

[12] G. Malle, On the distribution of Galois groups, J. Number Th. 92 (2002), 315–329. | MR: 1884706 | Zbl: 1022.11058

[13] G. Malle, On the distribution of Galois groups II, Exp. Math. 13 (2004), 129–135. | MR: 2068887 | Zbl: 02119347

[14] D. J. Wright, Distribution of discriminants of Abelian extensions, Proc. London Math. Soc. (3) 58 (1989), 17–50. | MR: 969545 | Zbl: 0628.12006

Cited by Sources: